# SDR SIMA200507524

- Difficulty date: March 10, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500436001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW DURING CPCP INSPECTION, FOUND LEFT OMEGA BEAM HAS CORROSION UNDER CROSS BEAM AT FRAME 25.  REMOVED AND REPLACED LEFT OMEGA BEAM AT FRAME 25 IAW EMB 135 SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
